Teorija martingala i primene u analizi
Nastava matematike, XL (1995) no. 3-4, p. 28 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

An approach to the martingal theory and Doob's theorem on almost certain convergence are given.
Classification : 00A35
Keywords: martingals, almost certain convergence
@article{NM_1995_XL_3-4_a3,
     author = {Dra\v{z}en Panti\'c},
     title = {Teorija martingala i primene u analizi},
     journal = {Nastava matematike},
     pages = {28 },
     year = {1995},
     volume = {XL},
     number = {3-4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/NM_1995_XL_3-4_a3/}
}
TY  - JOUR
AU  - Dražen Pantić
TI  - Teorija martingala i primene u analizi
JO  - Nastava matematike
PY  - 1995
SP  - 28 
VL  - XL
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/NM_1995_XL_3-4_a3/
LA  - en
ID  - NM_1995_XL_3-4_a3
ER  - 
%0 Journal Article
%A Dražen Pantić
%T Teorija martingala i primene u analizi
%J Nastava matematike
%D 1995
%P 28 
%V XL
%N 3-4
%U http://geodesic.mathdoc.fr/item/NM_1995_XL_3-4_a3/
%G en
%F NM_1995_XL_3-4_a3
Dražen Pantić. Teorija martingala i primene u analizi. Nastava matematike, XL (1995) no. 3-4, p. 28 . http://geodesic.mathdoc.fr/item/NM_1995_XL_3-4_a3/